# SDR IPXA09657248

- Difficulty date: August 30, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143T587672
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FLOORBOARD DAMAGED POS 2R.  FABRICATED NEW PANEL IAW EO B767-5320-9693-F.
